Yes, bumps — where the skin becomes raised and uneven immediately after treatment — are mostly a normal reaction. A Skin Booster is a procedure in which the medication is injected in small amounts into the superficial layer of the dermis, so until the injected material is absorbed, each injection site may appear raised like a small mound. In fact, this is often seen as a sign that the medication has been properly delivered to the intended depth.
In clinical practice, many people mistakenly think the bumps right after treatment are a problem, but they can actually be viewed as a sign that the medication has reached the correct depth. The degree of bumpiness varies individually depending on the product's viscosity, injection volume, injection depth, and skin thickness. Products with higher viscosity, such as REJURAN® (a PN product), tend to show more noticeable bumps, while thinner, water-based products spread and absorb more quickly. Surface reactions also differ depending on the injection method, such as Mirajet (needleless laser jet), which sprays the medication without a needle.



